# SDR SWAA2024071689685

- Difficulty date: May 24, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support Angle
- Condition: Corroded
- Location: Girt Bar Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE GIRT BAR FITTING LOCATED BS312 TO BS 344 AND LBL 56 WL 208.1 AT FWD GALLEY AREA 2024-345507<[01] REPLACED SUPPORT ANGLES 2 E/A GIRT BAR FITTING LOCATED BS312 AND BS344 AND LBL 56 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND B737-700 SRM 51-40-02;[02] CORRECTED STEP 1: REPLACED SUPPORT ANGLES 2 E/A GIRT BAR FITTING LOCATED BS312 AND BS344 AND LBL 56 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND B737-700 SRM 51-40-02 DUE TO NOT FOUND ALLOWABLE DAMAGE ON B737-700 SRM 53-10-51-1A-1;[03] REPLACED SUPPORT ANGLES 2 E/A GIRT BAR FITTING LOCATED BS312 AND BS344 AND LBL 56 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND B737-700 SRM 51-40-02 DUE TO NOT FOUND ALLOWABLE DAMAGE ON B737-700 SRM 53-10-51-1A-1
